# SDR SWAA2023041726995

- Difficulty date: April 13, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 42,903 hours, 26,172 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT PANEL 521QB IS CRACKED ON THE FWD INBOARD SCREW HOLE<[01] REMOVED AND REPLACED LEFT WING SLAT PANEL 521QB. REF AMM 57-50-01 AND SRM 51-40-02.
